I have been taking effexor xr for about 6 months and it seemed to work pretty well. However, lately I have been waking up in the morning very anxious and a bit depressed. I take 75 mg at night, does anyone think that it would be better to take it in the AM? H
Is is best to take Effexor XR at night or in the morning?
Added 23 Feb 2011:
Thanks to all that responded to my question. I am now taking effexor in the AM and I think it works better. Now the Dr. has also prescribed 5mg of Buspar in addition to the effexor. I am taking the buspar at night. Has anyone had luck with this combo?
Everyone here is great and thaks for the support.
21 Feb 2011
did your doc tell you to always take it at night?Usually you take those meds in the am,depending on side effects some suffer during the day,then you would be advised to take it at night.You should ring your doc and see what he/she says.If you've been on it for 6months,it would obviously be in your system and should be doing its job by now.But if you're waking feeling anxious and depressed then you might need to get your meds reviewed.
Let us know how you're doing and post anytime
22 Feb 2011
I'm an am person also. I feel if you take it at night, your not getting all the benefits of the drug when you need it (during the day). Unless of course you need it to fall asleep that's different. I have always taken my anti-D and anti-anxiety pills in the am so I get the full effect. Ok now I'm rambling :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 17 Jan 2013
... experienced the usual withdrawal symptoms, vertigo, nausea, electric zaps, etc. Since I felt that I needed more of the med in the daytime to keep ...
3 answers • 6 Feb 2013
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
... then finally?
5 answers • 11 Feb 2013
... switched me to Effexor by slowly decreasing the zoloft while simultaneously slowly stepping into Effexor. Just went from the 37.5 to 75 mg. ...
1 answer • 23 May 2013